# SDR DALA2020081002753

- Difficulty date: August 5, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 63,794 hours, 29,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOORS NOT ARMED INDICATION DOOR 2R SLIDE LIGHT FLICKERS IN FLIGHT.    TROUBLESHOOT PER TSM 52-13-00-810-809-A. THE SLIDE ARMED INDICATOR LIGHT OF THE RIGHT AFT PASSENGER/CREW DOOR IS INOPERATIVE IN FLIGHT.
